Dual radon transforms on affine grassmann manifolds

Fulton B. Gonzalez, Tomoyuki Kakehi

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


Fix 0 ≤ p < q ≤ n - 1, and let G(p, n) and G(q, n) denote the affine Grassmann manifolds of p- and q-planes in ℝ n. We investigate the Radon transform R (q,p) : C (G(q, n)) → C (G(p, n)) associated with the inclusion incidence relation. For the generic case dim G(q, n) < dim G(p, n) and p + q > n, we will show that the range of this transform is given by smooth functions on G(p, n) annihilated by a system of Pfaffian type differential operators. We also study aspects of the exceptional case p + q = n.

Original languageEnglish
Pages (from-to)4161-4180
Number of pages20
JournalTransactions of the American Mathematical Society
Issue number10
Publication statusPublished - Oct 2004
Externally publishedYes


  • Grassmannian
  • Pfaffian systems
  • Radon transform

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Dual radon transforms on affine grassmann manifolds'. Together they form a unique fingerprint.

Cite this